# SDR 2005FA0000862

- Difficulty date: June 10, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- Aircraft: N55003
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335166
- Engine: Lyc IO360C1C
- System (JASC): 8011 · Engine Starter
- Part: Drive Gear
- Condition: Damaged
- Location: Starter
- Part time: 140 hours
- Component: Starter
- Component part number: MZ6222
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BENDIX DRIVE GEAR COMES APART DAMAGING RING GEAR SUPPLIER (NOT MFG) STATED THIS WAS A COMMON PROBLEM.  (K)
